# SDR KCSA201805211130

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 87,210 hours, 15,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BEAM STA 2240 UPPER CORD CORRODED FROM LBL 25 TO LBL 85.
